Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 35, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 7, 2013, 8:45 PM EDT for Madison County, Oneida County, Otsego County, New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 8:45 PM EDT (00:45 UTC)
- Expired
- Jul 8, 2013, 2:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison County, NY, Oneida County, NY, Otsego County, NY
The radar
The Binghamton radar (KBGM), 89 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:20 PM EDT | FLASH FLOOD | Sauquoit, NY | HOLMAN CITY ROAD WAS FLOODED AND WATER WAS OVER THE BANKS OF THE CREEK. |
| Jul 7, 11:35 PM EDT | FLASH FLOOD | Sheds, NY | ROUTE 80 AND DUGWAY ROAD CLOSED DUE TO FLOODING |
| Jul 7, 11:40 PM EDT | FLASH FLOOD | Morrisville, NY | ROUTE 26 CLOSED DUE TO MUDSLIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2162 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
961
WGUS51 KBGM 080045
FFWBGM
NYC053-065-077-080445-
/O.NEW.KBGM.FF.W.0035.130708T0045Z-130708T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
845 PM EDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MADISON COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 1245 AM EDT
* AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. RADAR RAINFALL
ESTIMATES WERE 1 TO 2 INCHES WITH ANOTHER 1 TO 2 INCHES POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROOKFIELD...ERIEVILLE...GEORGETOWN...HAMILTON...LEBANON...
MADISON...MORRISVILLE...EDMESTON...LEONARDSVILLE...UNADILLA
FORKS...AUGUSTA...BRIDGEWATER...CLAYVILLE...WATERVILLE AND DE
RUYTER.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4265 7512 4267 7533 4272 7530 4275 7530
4272 7588 4294 7573 4302 7522 4291 7519
4286 7520 4287 7515 4291 7511 4289 7504
$$
TAC2 follow-up statements
870
WGUS51 KBGM 080432
FFWBGM
NYC053-065-077-080745-
/O.EXT.KBGM.FF.W.0035.000000T0000Z-130708T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1232 AM EDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN MADISON COUNTY IN CENTRAL NEW YORK...
NORTH CENTRAL OTSEGO COUNTY IN CENTRAL NEW YORK...
SOUTH CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 345 AM EDT
* AT 1225 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED ONGOING
FLASH FLOODING ACROSS THE WARNED AREA. ROUTES 20 AND 46 IN
SOUTHERN MADISON COUNTY ARE CLOSED DUE TO FLOODED ROADWAYS AND
MUDSLIDES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMILTON.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
WILL CONTINUE IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4265 7512 4267 7533 4272 7530 4275 7530
4272 7588 4294 7573 4302 7522 4291 7519
4286 7520 4287 7515 4291 7511 4289 7504
$$
CMG064
WGUS71 KBGM 080615
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
215 AM EDT MON JUL 8 2013
NYC053-065-077-080626-
/O.CAN.KBGM.FF.W.0035.000000T0000Z-130708T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON NY-OTSEGO NY-ONEIDA NY-
215 AM EDT MON JUL 8 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
ONEIDA...NORTH CENTRAL OTSEGO AND SOUTHERN MADISON COUNTIES...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4265 7512 4267 7533 4272 7530 4275 7530
4272 7588 4294 7573 4302 7522 4291 7519
4286 7520 4287 7515 4291 7511 4289 7504
$$
CMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 7:40 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 7, 7:40 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
740 PM EDT SUN JUL 7 2013
.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL PERSIST OVER THE REGION WITH
SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. ANY THUNDERSTORMS MAY
PRODUCE LOCALIZED HEAVY RAINFALL. THE UPPER LEVEL TROUGH WILL EXIT
THE NORTHEASTERN UNITED STATES MONDAY NIGHT BRINGING A BRIEF END
TO THE SHOWERS FOR TUESDAY...BUT MORE SHOWERS AND THUNDERSTORMS
WILL ARRIVE ON WEDNESDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
545 PM EDT UPDATE...
UPDATED THE FORECAST TO INCLUDE SEVERE WEATHER WATCH. THE WATCH
INCLUDES NORTHERN PA AND SULLIVAN COUNTY IN CENTRAL NY. A LINE OF
SEVERE STORMS ARE MOVING NE AROUND 25-30 MPH AND ARE STARTING TO PUSH
INTO THE CWA THIS EVENING. THESE STORMS ARE MOVING INTO A VERY
UNSTABLE AIRMASS. EXPECT THIS ACTIVITY TO CONTINUE INTO THE EARLY
EVENING HOURS. STRONG WINDS AND FLASH FLOODING ARE THE MAIN THREATS
WITH THESE STORMS. AS THE SUN SETS THIS EVENING...THESE STORMS
SHOULD START TO LOSE INTENSITY... HOWEVER LOCALIZED FLASH FLOODING
WILL CONTINUE.
UPR LOW NEAR OH/IN BORDER WILL MOV EWD ACRS PA WHILE WEAKENING/OPENING
UP ON MON. S/WV'S TRACKING NEWD AHEAD OF THIS SYSTEM WITH ONE MOVG
INTO CNTRL NY/CNTRL PA LATE THIS AFTN/EVNG XPCTD TO PRODUCE SCT
SHRA/TSRA AS IT MOVS THRU. STORMS MAY BE FAIRY ROBUST OVER NE PA
LATE THIS AFTN WHERE BEST INSTAB IS LOCATED. MDLS SUGGESTING OTHER
WEAK IMPULSES TRACKING NEWD LATE TNGT SO BELIEVE POTNL IS THERE
FOR ISOLD ACTIVITY TNGT MOST OF CWA.
FOR TMRW LTL IN THE WAY OF A SFC REFLECTION ASSCD WITH THE UPR LOW
AND NO CLEAR SFC BNDRY TO FOCUS CONVECTION. WILL CONTINUE WITH
HI CHC/LOW LIKELY POPS ON MONDAY. LATER SHIFTS WILL NEED TO RE-
ASSESS LATEST GDNC WITH FOCUS ON POTNL +RA IN AREAS THAT HAVE SEEN
SIG AMTS OVER THE PAST FEW DAYS...BUT CONFIDENCE AT THIS POINT TOO
LOW TO CONSIDER A FLOOD WATCH. TEMPS PRBLY A BIT COOLER TMRW DUE
TO MORE IN THE WAY OF XPCTD CLD CVR.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
UPR FLOW BCMS ZONAL OR WNWLY AS THE PA WAVE SHIFTS EWD...WITH
EMBEDDED S/WV'S IN THIS FLOW. DIFFICULT TO PUT TOO MUCH WGT ON ANY
ONE MDL SOLUTION...BUT CONCENSUS SUGGESTS AN MCS DROPPING INTO WRN
PA/PSBLY FAR SW NY LATE MON NGT. ACRS NRN AND CNTRL SXNS...WEAK
RIDGING AND DRYING ADVERTISED BY THE MDLS FOR TUE WHICH SUGGESTS
A DRY DAY...WITH PSBLY ISOLD ACTIVITY NEAR THE PA BORDER. BETTER
CHCS ARRIVE LATE TUE NGT AND WED WITH APRCH OF FAIRLY SIG UPR
TROF.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MEDIUM RANGE MODELS ARE IN EXCELLENT AGREEMENT THROUGH THE
EXTENDED PERIOD. WED NIGHT THROUGH THURSDAY, UPPER LEVEL TROF WILL
DROP THROUGH THE GREAT LAKES AS SFC COLD FRONT PASSES THROUGH THE
AREA LATE WED NIGHT THROUGH THURSDAY MORNING. WILL CONTINUE WITH
LIKELY POPS INTO THURSDAY MORNING THEN DROP BACK TO DRY WEST AND
JUST CHC EAST BY THURSDAY AFTERNOON.
THURSDAY NIGHT THROUGH SUNDAY...UPPER LEVEL TROF CUTS OFF OVER
THE REGION THEN RETROGRADES LATE IN THE PERIOD AS WESTERN ATLANTIC
RIDGE BUILDS. AT THE SFC, HIGH PRES WILL BUILD OVER THE AREA
AND DOMINATE OUR WEATHER THROUGH FRIDAY NIGHT WITH PRIMARILY DRY
CONDITIONS. SATURDAY THROUGH SUNDAY, AN INCREASINGLY MOIST
SOUTHEAST FLOW WILL DEVELOP LEADING TO HUMID CONDITIONS AND CHC
POPS FOR CONVECTION. HIGHEST POPS WILL BE OVER THE EASTERN CWA
IN AN AREA OF BETTER MOISTURE AND OROGRAPHIC LIFT.
TEMPS THROUGH THE PERIOD WILL BE NEAR SEASONAL NORMS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SHRA/TSRA SE HALF OF THE CWA WILL MOVE OUT OVER THE NXT FEW HRS.
XPCT MAINLY DRY WX OVRNGT BUT ISOLD SHRA CANT BE RULED OUT.
CONDITIONS WILL BE PRIMARILY VFR BEHIND THE PCN BUT MVFR STRATUS
IS EXPECTED LATER TONIGHT AT ALL SITES AS DEEPER MOISTURE SETTLES
BACK OVER THE AREA WITH THE UPPER LEVEL FEATURE. ALSO POTNL FOR
AREAS OF BR SPCLY AT AVP/BGM/ELM. FOR MONDAY, JUST WENT WITH
CATEGORICAL SHOWERS WITH VFR CIGS AFTER 15Z. POTNL FOR SCT -TSRA
TMRW AFTN.
SOUTHWEST WINS AT 5-10 KNOTS BECOMING LIGHT OVERNIGHT THEN
SOUTHWEST AGAIN ON MONDAY.
.OUTLOOK...
MONDAY NIGHT...MVFR RESTRICTIONS PSBL IN EARLY MRNG STRATUS/FOG.
TUESDAY THROUGH TUESDAY NIGHT...PRIMARILY VFR.
WEDNESDAY THROUGH THURSDAY...RESTRICTIONS IN SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS.
THURSDAY NIGHT THROUGH FRIDAY...PRIMARILY VFR ALTHOUGH VALLEY FOG
IS POSSIBLE.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...
NEAR TERM...KAH
SHORT TERM...
LONG TERM...RRM
AVIATION...Hazardous weather outlook, Jul 7, 7:23 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 723 PM EDT SUN JUL 7 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-082330- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 723 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TONIGHT WITH LOCALLY HEAVY RAINFALL, RESULTING IN MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY WITH LOCALIZED HEAVY RAIN AND POOR DRAINAGE FLOODING POSSIBLE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ048-082330- SULLIVAN-PIKE- 723 PM EDT SUN JUL 7 2013 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS EVENING WITH LOCALLY HEAVY RAINFALL POSSIBLE, RESULTING IN MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY WITH LOCALIZED HEAVY RAIN AND POOR DRAINAGE FLOODING POSSIBLE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 7, 5:49 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
549 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HEAVY RAIN PORT DICKINSON 42.14N 75.89W
07/07/2013 M2.20 INCH BROOME NY DEPT OF HIGHWAYS
RAIN FELL IN LESS THAN ONE HOUR.
&&
MJNSpecial weather statement, Jul 7, 6:09 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
609 PM EDT SUN JUL 7 2013
PAZ039-040-043-044-047-072-072300-
LACKAWANNA PA-LUZERNE PA-SUSQUEHANNA PA-WAYNE PA-WYOMING PA-
609 PM EDT SUN JUL 7 2013
...LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WYOMING...
LACKAWANNA...NORTHEASTERN LUZERNE...SOUTHWESTERN WAYNE AND
SUSQUEHANNA COUNTIES...
* AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SPRINGVILLE TO FALLS TO STODDARTSVILLE...AND MOVING NORTHEAST AT 40
MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
SOUTH MONTROSE AND TAYLOR AT 615 PM EDT...
MONTROSE AND WEST SCRANTON AT 620 PM EDT...
LACKAWANNA STATE PARK AND YOSTVILLE AT 625 PM EDT...
ARCHBALD POTHOLE STATE PARK AND GOULDSBORO AT 630 PM EDT...
QUICKTOWN AND MOUNT COBB AT 635 PM EDT...
HICKORY GROVE AND TRESSLARVILLE AT 640 PM EDT...
WAYMART AND LAKE ARIEL AT 645 PM EDT...
PROMPTON AND PLEASANT MOUNT AT 650 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4178 7610 4200 7561 4171 7535 4141 7525
4137 7526 4137 7535 4131 7531 4125 7538
4123 7541 4122 7554 4112 7563 4113 7568
4109 7576 4105 7576 4103 7573 4100 7575
DJN
DJNLocal storm report, Jul 7, 6:37 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN CHENANGO BRIDGE 42.17N 75.87W
07/07/2013 M2.30 INCH BROOME NY TRAINED SPOTTER
FELL IN 45 MINUTES... WATER RUNNING ACROSS ROADS...
BRIEF POWER OUTAGE
&&
BLLSpecial weather statement, Jul 7, 6:44 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
644 PM EDT SUN JUL 7 2013
NYZ036-045-046-072345-
CHENANGO NY-MADISON NY-OTSEGO NY-
644 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHENANGO...NORTHERN
OTSEGO AND SOUTHEASTERN MADISON COUNTIES...
* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
SHERBURNE...AND MOVING NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NEW BERLIN AT 650 PM EDT...
COLUMBUS AT 655 PM EDT...
LAMBS CORNERS AND SOUTH EDMESTON AT 700 PM EDT...
SOUTH BROOKFIELD AT 705 PM EDT...
EDMESTON AND BROOKFIELD AT 710 PM EDT...
BURLINGTON AND LEONARDSVILLE AT 720 PM EDT...
EXETER CENTER AT 735 PM EDT...
OAKSVILLE AT 740 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. RAINFALL
AMOUNTS COULD EXCEED ONE INCH IN LESS THAN AN HOUR.
LAT...LON 4253 7548 4269 7560 4288 7521 4286 7520
4287 7515 4291 7511 4290 7506 4283 7492
4285 7489 4287 7489 4289 7488 4276 7478
TACSpecial weather statement, Jul 7, 7:07 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 707 PM EDT SUN JUL 7 2013 NYZ045-056-057-PAZ039-072345- BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA- 707 PM EDT SUN JUL 7 2013 ...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSQUEHANNA...SOUTH CENTRAL CHENANGO...SOUTHEASTERN BROOME AND WEST CENTRAL DELAWARE COUNTIES... * AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WINDSOR...AND MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... EAST WINDSOR AT 715 PM EDT... SANFORD AND HARPURSVILLE AT 720 PM EDT... NINEVEH AND STILESVILLE AT 725 PM EDT... AFTON AT 730 PM EDT... OQUAGA CREEK STATE PARK AT 735 PM EDT... MASONVILLE AND BAINBRIDGE AT 740 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4234 7548 4218 7519 4191 7565 4201 7582 DJN
Special weather statement, Jul 7, 8:11 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
811 PM EDT SUN JUL 7 2013
NYZ036-037-080100-
MADISON NY-ONEIDA NY-
811 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND SOUTH CENTRAL
ONEIDA COUNTIES...
* AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SOLSVILLE...AND
MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ORISKANY FALLS AND STOCKWELL AT 820 PM EDT...
WATERVILLE AT 830 PM EDT...
HUBBARD CORNERS AT 840 PM EDT...
PARIS AND CLINTON AT 845 PM EDT...
CLAYVILLE AND CLARK MILLS AT 850 PM EDT...
CHADWICKS AND SAUQUOIT AT 855 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4310 7535 4303 7521 4292 7520 4284 7533
4279 7550 4289 7564
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:11 PM EDT | Special Weather Statement | BGM | Madison | 49 min |
| Jul 7, 9:42 PM EDT | Flash Flood Warning | BGM | Oneida | 6 hr |
| Jul 8, 3:58 AM EDT | Flash Flood Watch | BGM | Chenango, Madison, Oneida, Otsego | 17 hr |
| Jul 8, 4:59 AM EDT | River Flood Warning | BGM | Chenango | 6 hr |
| Jul 8, 3:56 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Jul 8, 4:09 PM EDT | Areal Flood Advisory | BGM | Schuyler, Tompkins | 3 hr |
| Jul 8, 4:53 PM EDT | Areal Flood Advisory | BGM | Broome | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.